8 Publications

Mark all

[8]
2019 | Journal Article | IST-REx-ID: 6028   OA
A solution theory for quasilinear singular SPDEs
M. Gerencser, M. Hairer, Communications on Pure and Applied Mathematics (2019).
View | Files available | DOI
 
[7]
2019 | Journal Article | IST-REx-ID: 6232   OA
Boundary regularity of stochastic PDEs
M. Gerencser, Annals of Probability 47 (2019) 804–834.
View | DOI | Download (ext.) | arXiv
 
[6]
2019 | Journal Article | IST-REx-ID: 301   OA
A Feynman–Kac formula for stochastic Dirichlet problems
M. Gerencser, I. Gyöngy, Stochastic Processes and Their Applications 129 (2019) 995–1012.
View | DOI | Download (ext.) | arXiv
 
[5]
2019 | Journal Article | IST-REx-ID: 65
Entropy solutions for stochastic porous media equations
K. Dareiotis, M. Gerencser, B. Gess, Journal of Differential Equations 266 (2019) 3732–3763.
View | DOI
 
[4]
2018 | Journal Article | IST-REx-ID: 319   OA
Singular SPDEs in domains with boundaries
M. Gerencser, M. Hairer, Probability Theory and Related Fields (2018).
View | Files available | DOI
 
[3]
2018 | Preprint | IST-REx-ID: 6359   OA View | Download (ext.) | arXiv
 
[2]
2017 | Journal Article | IST-REx-ID: 560   OA
On stochastic differential equations with arbitrarily slow convergence rates for strong approximation in two space dimensions
M. Gerencser, A. Jentzen, D. Salimova, Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences 473 (2017).
View | DOI | Download (ext.)
 
[1]
2017 | Journal Article | IST-REx-ID: 642   OA
Localization errors in solving stochastic partial differential equations in the whole space
M. Gerencser, I. Gyöngy, Mathematics of Computation 86 (2017) 2373–2397.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Export / Embed

8 Publications

Mark all

[8]
2019 | Journal Article | IST-REx-ID: 6028   OA
A solution theory for quasilinear singular SPDEs
M. Gerencser, M. Hairer, Communications on Pure and Applied Mathematics (2019).
View | Files available | DOI
 
[7]
2019 | Journal Article | IST-REx-ID: 6232   OA
Boundary regularity of stochastic PDEs
M. Gerencser, Annals of Probability 47 (2019) 804–834.
View | DOI | Download (ext.) | arXiv
 
[6]
2019 | Journal Article | IST-REx-ID: 301   OA
A Feynman–Kac formula for stochastic Dirichlet problems
M. Gerencser, I. Gyöngy, Stochastic Processes and Their Applications 129 (2019) 995–1012.
View | DOI | Download (ext.) | arXiv
 
[5]
2019 | Journal Article | IST-REx-ID: 65
Entropy solutions for stochastic porous media equations
K. Dareiotis, M. Gerencser, B. Gess, Journal of Differential Equations 266 (2019) 3732–3763.
View | DOI
 
[4]
2018 | Journal Article | IST-REx-ID: 319   OA
Singular SPDEs in domains with boundaries
M. Gerencser, M. Hairer, Probability Theory and Related Fields (2018).
View | Files available | DOI
 
[3]
2018 | Preprint | IST-REx-ID: 6359   OA View | Download (ext.) | arXiv
 
[2]
2017 | Journal Article | IST-REx-ID: 560   OA
On stochastic differential equations with arbitrarily slow convergence rates for strong approximation in two space dimensions
M. Gerencser, A. Jentzen, D. Salimova, Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences 473 (2017).
View | DOI | Download (ext.)
 
[1]
2017 | Journal Article | IST-REx-ID: 642   OA
Localization errors in solving stochastic partial differential equations in the whole space
M. Gerencser, I. Gyöngy, Mathematics of Computation 86 (2017) 2373–2397.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Export / Embed